# SDR UALA2011032901506

- Difficulty date: March 28, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 55,106 hours, 6,540 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1528
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENG NO LIGHT-OFF IN IGNITION 2, START NORMAL IN BOTH, FF AND MOTORING NORMAL.  CREW COMMENTS:  NO N2 DURING START.  BAD STARTER, FUEL UPLOAD.  REPLACED STARTER AND START VALVE PER MM.  OPS NORMAL.
